# SDR ORJA96011

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: 26088911
- Condition: Broken
- Location: Nr 4 Mlg Wheel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED NR 4 MAIN WHEEL ASSY (PN 26088911).  REMOVED AND REPLACED NR 4 MAIN WHEEL ASSY DUE TO BROKEN TIE BOLT IAW MM 32.  (X)
